# SDR CKSA97010

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1182
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 250030503
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

CARGO DOOR (C-4) WARNING LIGHT ILLUMINATED INFLIGHT AT 33,000 FT.  ALSO, AFT MID SPAN LOCK INDICATED UNSAFE.  DESCENDED TO 27,000 FT; INCREASED CABIN ALTITUDE TO 10,000 FT, DECREASED DIFFERENTIAL PRESSURE TO 6.5 PSI AND ALL WARNING LIGHTS EXTINGUISHED.  PROCEEDED TO DESTINATION (COMPANY APPROVED) NO FAULT ISOLATION REPORTING MANUAL CODE.  ADJUSTED AFT MID SPAN LOCK SENSOR PER MARSHALL AEROSPACE SUPPLEMENT TO MM 52-72-00, OPS CHECKS GOOD.
